# SDR ASAA2021101136255

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 63,275 hours, 25,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T.C. # 78233008, FOUND RH AFT OVERWING EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED OVERWING EMER LT IAW AMM 33-51-04-960-801. NO HELP. REMOVED AND REPLACED POWER SUPPLY M1671 IAW AMM 33-51-06-960-806. NO HELP. VERIFIED 6V PRESENT AT ASSEMBLY. BENT LOWER CONTACT UP TOWARDS BOTTOM OF BULB, AND RELAMPED AGAIN. NOW CHECKS GOOD. ALL EMERGENCY LIGHTS FOR ASSY M1671 CHECK GOOD AT THIS TIME.
